Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kan, Igor' Davidovich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 23
Presentations: 5

Number of views:
This page:1344
Abstract pages:5562
Full texts:1654
References:536
E-mail:

http://www.mathnet.ru/eng/person18898
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/316098

Publications in Math-Net.Ru
2022
1. I. D. Kan, “Strengthening of the Burgein–Kontorovich theorem on small values of Hausdorff dimension”, Funktsional. Anal. i Prilozhen., 56:1 (2022),  66–80  mathnet
2021
2. D. R. Gaifulin, I. D. Kan, “The derivative of the Minkowski function”, Izv. RAN. Ser. Mat., 85:4 (2021),  5–52  mathnet  elib; Izv. Math., 85:4 (2021), 621–665  isi  scopus
3. I. D. Kan, V. A. Odnorob, “Inversions of Hölder's Inequality”, Mat. Zametki, 110:5 (2021),  704–714  mathnet  elib; Math. Notes, 110:5 (2021), 700–708  isi  scopus
4. D. R. Gayfulin, I. D. Kan, “Stationary points of the Minkowski function”, Mat. Sb., 212:10 (2021),  3–15  mathnet  mathscinet; Sb. Math., 212:10 (2021), 1347–1359  isi
5. I. D. Kan, “A strengthening of the Bourgain-Kontorovich method: three new theorems”, Mat. Sb., 212:7 (2021),  39–83  mathnet  elib; Sb. Math., 212:7 (2021), 921–964  isi  scopus
2020
6. I. D. Kan, “A strengthening the one of a theorem of Bourgain – Kontorovich”, Dal'nevost. Mat. Zh., 20:2 (2020),  164–190  mathnet
2019
7. I. D. Kan, “Differentiability of the Minkowski function $?(x)$. II”, Izv. RAN. Ser. Mat., 83:5 (2019),  53–87  mathnet  mathscinet  elib; Izv. Math., 83:5 (2019), 957–989  isi  scopus
8. I. D. Kan, “Differentiability of the Minkowski $?(x)$-function. III”, Mat. Sb., 210:8 (2019),  87–119  mathnet  mathscinet  elib; Sb. Math., 210:8 (2019), 1148–1178  isi  scopus
9. I. D. Kan, “Is Zaremba's conjecture true?”, Mat. Sb., 210:3 (2019),  75–130  mathnet  mathscinet  elib; Sb. Math., 210:3 (2019), 364–416  isi  scopus
2018
10. I. D. Kan, “Linear Congruences in Continued Fractions on Finite Alphabets”, Mat. Zametki, 103:6 (2018),  853–862  mathnet  mathscinet  elib; Math. Notes, 103:6 (2018), 911–918  isi  scopus
2017
11. I. D. Kan, “A strengthening of a theorem of Bourgain and Kontorovich. V”, Trudy Mat. Inst. Steklova, 296 (2017),  133–139  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 296 (2017), 125–131  isi  scopus
2016
12. I. D. Kan, “A strengthening of a theorem of Bourgain and Kontorovich. IV”, Izv. RAN. Ser. Mat., 80:6 (2016),  103–126  mathnet  mathscinet  elib; Izv. Math., 80:6 (2016), 1094–1117  isi  scopus
13. I. D. Kan, “Inversion of the Cauchy–Bunyakovskii–Schwarz Inequality”, Mat. Zametki, 99:3 (2016),  361–365  mathnet  mathscinet  elib; Math. Notes, 99:3 (2016), 378–381  isi  scopus
2015
14. I. D. Kan, “A strengthening of a theorem of Bourgain and Kontorovich. III”, Izv. RAN. Ser. Mat., 79:2 (2015),  77–100  mathnet  mathscinet  zmath  elib; Izv. Math., 79:2 (2015), 288–310  isi  scopus
2014
15. I. D. Kan, D. A. Frolenkov, “A strengthening of a theorem of Bourgain and Kontorovich”, Izv. RAN. Ser. Mat., 78:2 (2014),  87–144  mathnet  mathscinet  zmath  elib; Izv. Math., 78:2 (2014), 293–353  isi  scopus
16. D. A. Frolenkov, I. D. Kan, “A strengthening of a theorem of Bourgain–Kontorovich II”, Moscow J. Combin. Number Theory, 4:1 (2014),  78–117  mathnet  mathscinet  zmath
2011
17. I. D. Kan, N. A. Krotkova, “Quantitative generalizations of Niederreiter's results on continued fractions”, Chebyshevskii Sb., 12:1 (2011),  100–119  mathnet  mathscinet
2010
18. I. D. Kan, “Methods for estimating of continuants”, Fundam. Prikl. Mat., 16:6 (2010),  95–108  mathnet  mathscinet; J. Math. Sci., 182:4 (2012), 508–517  scopus
2001
19. I. D. Kan, “The Frobenius Problem for Classes of Polynomial Solvability”, Mat. Zametki, 70:6 (2001),  845–853  mathnet  mathscinet  zmath; Math. Notes, 70:6 (2001), 771–778  isi
2000
20. I. D. Kan, “Refining of the comparison rule for continuants”, Diskr. Mat., 12:3 (2000),  72–75  mathnet  mathscinet  zmath; Discrete Math. Appl., 10:5 (2000), 477–480
21. I. D. Kan, “Representation of numbers by linear forms”, Mat. Zametki, 68:2 (2000),  210–216  mathnet  mathscinet  zmath; Math. Notes, 68:2 (2000), 185–190  isi
1997
22. I. D. Kan, “On a problem of Frobenius”, Fundam. Prikl. Mat., 3:3 (1997),  821–835  mathnet  mathscinet  zmath
23. I. D. Kan, B. S. Stechkin, I. V. Sharkov, “Frobenius problem for three arguments”, Mat. Zametki, 62:4 (1997),  626–629  mathnet  mathscinet  zmath; Math. Notes, 62:4 (1997), 521–523  isi
1993
24. I. D. Kan, “On an embedding theorem for Möbius functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, 3,  82–84  mathnet  mathscinet  zmath
1991
25. I. D. Kan, “Möbius functions of the union of partial orders”, Diskr. Mat., 3:2 (1991),  121–127  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Проблемы теории чисел, связанные с цепными дробями или с континуантами
I. D. Kan
Contemporary Problems in Number Theory
November 18, 2021 12:45   
2. Задачи теории чисел, связанные с цепными дробями или континуантами II
I. D. Kan
Contemporary Problems in Number Theory
October 12, 2017 12:45
3. Задачи теории чисел, связанные с цепными дробями или континуантами
I. D. Kan
Contemporary Problems in Number Theory
October 5, 2017 12:45
4. Дальнейшие продвижения в проблеме Зарембы II
I. D. Kan
Contemporary Problems in Number Theory
October 6, 2016 12:45
5. Дальнейшие продвижения в проблеме Зарембы
I. D. Kan
Contemporary Problems in Number Theory
September 29, 2016 12:45

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022